A short proof of the two-commodity flow theorem

Research output: Contribution to journalArticle

11 Scopus citations
Original languageEnglish (US)
Pages (from-to)370-371
Number of pages2
JournalJournal of Combinatorial Theory, Series B
Volume26
Issue number3
DOIs
StatePublished - Jun 1979
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'A short proof of the two-commodity flow theorem'. Together they form a unique fingerprint.

  • Cite this